# SDR UPS08M52644

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF M379214, R1 PUSH-TO-TEST SWITCH INOP.  COMPLIED WITH DMP 25-61-2 SLIDE PRESSURE GOOD. ITEM REMAINS ON DEFERRAL.
